MathSciNet Relay Station
MathSciNet bibliographic data
MR932135 22E40
Gromov, M.; Piatetski-Shapiro, I. Nonarithmetic groups in Lobachevsky spaces. Inst. Hautes Études Sci. Publ. Math. No. 66 (1988), 93–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement